Welcome to ehealthforum,
If you have taken hormonal pills to delay your periods, then you should get the withdrawal bleeding/periods after about 5-7days of taking the last hormonal pill. Wait and watch for your withdrawal bleeding/periods. If periods/withdrawal bleeding does not start within 10 days of taking your last dose, you should consider visiting your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on examination findings and investigations results) would be started to help you get your periods and regulate them. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.